# SDR SWAA2021061769929

- Difficulty date: May 6, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 232RF HAS DAMAGE ALONG AFT EDGE. ; / DUE TO THE EXTENT OF DAMAGE; FABRICATED NEW FLOOR PANEL 232RF USING BMS 4-23TY2 LOT#1456675-1; INSTALLED INSERTS USING BMS 5-107 LOT# AKODP4051K; CURED WITH THERMOMETER ID: ATS1777 S/N: 34910028WS; PART MARKED IAW SRM 53-00-50-2R-0 PARA 1A(NOTE); 5S AND DWG 144A5810-4.; VERIFIED FABRICATION OF FLOOR PANEL 232RF IAW SRM 53-00-50-2R-0 PARA 1 A & DWG 144A5810-4; VERIFIED FLOOR PANEL FABRICATION PER SRM 53-00-50-2R-0.
